# SDR AWXA9500481

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 267-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C7 INSPECTION, FOUND FLOOR BEAM CORRODED AT STATION 294 RBL 45.  REMOVED AND REPLACED FLOOR BEAM 'T' CAP FROM RBL 24 TO RBL 48, STATION 267 TO STATION 294 PER SRM 51-10-1, SRM 51-30-2 AND SRM 51-40-4.  (M)
